# SDR MWEA96468

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5911423
- Condition: Corroded
- Location: Bs 965-996/970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, LONGERON 20 AND 21R WERE FOUND CORRODED AT STA 965 TO 996 AND 970.  REPLACED LONGERONS IAW SRM 53-11-3.
